# SDR TRBA2009042

- Difficulty date: March 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 17,710 hours, 20,653 cycles
- Engine: Pwc PW127F
- Engine time: 20,386 hours, 21,916 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Part time: 20,386 hours, 21,916 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E

## Discrepancy

WHILE CLIMBING OUT OF MAF ENG NR 2 OIL ON CAP CAME ON WITH ASSOCIATED MASTER WARNING AND WARNING LIGHT ON.  ENG NR 2 OIL INDICATION CAME ON WITH OIL PRESSURE IN THE YELLOW RANGE.  AS PER AOM 1 CHECK LIST SHUT DOWN ENG NR 2 AND RETURNED TO MAF.  COMPLIED WITH OIL LEVEL CHECK AS PER MM NR 12-11-79.  ADDED THREE QUARTS OF OIL AND COMPLIED WITH GROUND OPERATIONAL CHECKS.  NO OIL WARNINGS NOTED.  ENGINE PARAMETERS NORMAL.
